Express Chemist Online Pharmacy
Anadin     Anadin > Anadin Ultra 200mg Ibuprofen Liquid Capsules (16) - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Anadin > Anadin Ultra 200mg Ibuprofen Liquid Capsules (16)
See Also: Ibuprofen

Anadin Ultra 200mg Ibuprofen Liquid Capsules (16)

Anadin Ultra 200mg Ibuprofen Liquid Capsules (16)
 
Click on image to enlarge


Price: £2.50 (incl VAT)
 
 
Price: £2.50 (incl VAT)    
 
 
Anadin Ultra 200mg Ibuprofen Liquid Capsules (16) lasting up to 8 hours for the relief of back and muscle pain. The Ultra formulation incorporating Ibuprofen, targets pain whether derived from day to day strain or accidental injury, allowing the minimum interruption to your daily life. Anadin provide a comprehensive range to treat the most common conditions to ease pain and stress for all ages.
  • Lasting 8 hour relief.
  • Targets back and muscle pain.
  • Relief from headache, dental and period pain.
  • Effective pain relief from cold and flu sypmtoms.
  • Relieves feverishness, neuralgia and rheumatic pain.
Direction for Use:
For Adults, the Elderly and Children and Adolescents over 12 Years of Age:
Take 1 to 2 capsules with a drink of water up to three times a day as required.
The dose should not be repeated more frequently than every 4 hours.

Speak to a Pharmacist or Doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver or bowel problems. Are a smoker. Are pregnant.

Do not take more than 6 capsules in 24 hours. Keep out of the sight and reach of children.

Cautions and Warnings:
Do not take if you have ever had a stomach ulcer, perforation or bleeding.
Are allergic to Ibuprofen (or anything else in the medicine) aspirin or other related painkillers.
Are taking other NSAID (NonSteroidal Anti-Inflammatory Drugs) pain killers, or aspirin with a daily dose above 75mg.
Are in the last three months of pregnancy.

Ingredients:
Each capsule contains the active ingredient Ibuprofen 200mg in liquid, Polyethylene Glycol, Potassium Hydroxide, Sorbitol(E420), Gelatin, Quinoline Yellow (E104), Patent Blue V (E131), Purified Water, Lecithin, Triglycerides (Medium Chain), Glyceryl Stearate, Oleic Acid, Ascorbyl Palmitate, Titanium Dioxide (E171), Propylene Glycol and Polyvinyl Acetate Phthalate.



Product code: 3233590     Price: £2.50 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Anadin page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Anadin Ultra 200mg Ibuprofen Liquid Capsules (16) - Buy Online from Express Chemist UK Pharmacy

Anadin




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.